|   | 
Details
   web
Record
Author Fileviez Perez, P.; Golias, E.; Li, R.H.; Murgui, C.
Title Leptophobic dark matter and the baryon number violation scale Type (up) Journal Article
Year 2019 Publication Physical Review D Abbreviated Journal Phys. Rev. D
Volume 99 Issue 3 Pages 035009 - 16pp
Keywords
Abstract We discuss the possible connection between the scale for baryon number violation and the cosmological bound on the dark matter relic density. A simple gauge theory for baryon number which predicts the existence of a leptophobic cold dark matter particle candidate is investigated. In this context, the dark matter candidate is a Dirac fermion with mass defined by the new symmetry breaking scale. Using the cosmological bounds on the dark matter relic density we find the upper bound on the symmetry breaking scale around 200 TeV. The properties of the leptophobic dark matter candidate are investigated in great detail and we show the prospects to test this theory at current and future experiments. We discuss the main implications for the mechanisms to explain the matter and antimatter asymmetry in the Universe.
Address [Perez, Pavel Fileviez; Golias, Elliot; Li, Rui-Hao] Case Western Reserve Univ, Dept Phys, Rockefeller Bldg,2076 Adelbert Rd, Cleveland, OH 44106 USA, Email: pxf112@case.edu;
Corporate Author Thesis
Publisher Amer Physical Soc Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2470-0010 ISBN Medium
Area Expedition Conference
Notes WOS:000458370300003 Approved no
Is ISI yes International Collaboration yes
Call Number IFIC @ pastor @ Serial 3908
Permanent link to this record